Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 28, 2011, 3:52 PM EDT for Sussex County, Delaware. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2011, 3:52 PM EDT (19:52 UTC)
- Expired
- May 28, 2011, 4:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 12 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
251
WWUS81 KPHI 281952
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT SAT MAY 28 2011
DEZ002-003-282030-
INLAND SUSSEX DE-KENT DE-
352 PM EDT SAT MAY 28 2011
...SHOWERS WITH HEAVY RAINFALL WILL CONTINUE TO AFFECT KENT AND
SUSSEX COUNTIES...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 9 MILES WEST
OF GEORGETOWN TO 13 MILES SOUTHWEST OF GEORGETOWN...MOVING NORTHEAST
AT 15 MPH. THE SHOWERS WILL BE NEAR SYCAMORE AROUND 405 PM AND
ELLENDALE AROUND 430 PM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
THERE IS A CHANCE THESE SHOWERS WILL REDEVELOP INTO THUNDERSTORMS BY
430 PM.
LAT...LON 3884 7553 3902 7534 3872 7535 3847 7559
3857 7566 3870 7561
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 28, 3:47 PM EDT, 5 minutes earlier.
Area forecast discussion, May 28, 3:47 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT SAT MAY 28 2011 .SYNOPSIS... MID-LEVEL RIDGING WILL CONTINUE TO WORKS IT WAY INTO THE REGION OVER THE NEXT COUPLE OF DAYS. A FEW PIECES OF MID-LEVEL ENERGY TRY TO CARVE INTO THE TOP OF THE RIDGE ON SUNDAY AND EARLY ON MONDAY WHICH MAY PROVIDE UNSETTLED WEATHER ACROSS THE NORTHERN PARTS OF OUR CWA. OTHERWISE, SURFACE HIGH PRESSURE KEEPS ITS GRIP ON THE REGION AS TEMPERATURES SWELL INTO THE LOW TO MID-90S THROUGH THE FIRST PART OF THE WEEK. A COLD FRONT WILL SWING THROUGH LATER ON WEDNESDAY INTO THURSDAY WITH HIGH PRESSURE FILLING IN BEHIND IT. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... AN 18Z LAPS ANALYSIS SHOWS A CORRIDOR OF 1500 TO 2000J/KG OF CAPE OVER THE SOUTHERN DELMARVA EXTENDING NORTHEAST INTO SOUTHEASTERN NEW JERSEY. LOCALLY INDUCED SEA BREEZE CONVECTION HAS ALREADY BEGUN TO INITIATE ACROSS SUSSEX COUNTY AND KENT COUNTY DELAWARE. NOT SURE IF THE STORMS WILL BE ABLE TO MAINTAIN CURRENT DBZS AS THEY INTERACT WITH THE MARINE LAYER OVER THE SOUTHERN DELAWARE BAY. MSAS THETA-E ANALYSIS SHOWS SOME COOLING AND DRYING IN SOUTHEASTERN NEW JERSEY...MAINLY BEHIND THE SEA BREEZE FRONT, WHICH WILL MORE THAN LIKELY HELP TO INHIBIT FURTHER DEVELOPMENT OF THE STORMS AS THEY CROSS INTO NEW JERSEY. OTHERWISE, OVER IN THE WESTERN PORTIONS OF OUR CWA, NUMEROUS AND WIDELY SCATTERED SHOWERS HAVE BEEN POPPING UP MOST OF THE AFTERNOON. SHOWERS WITH A FEW RUMBLES OF THUNDER ARE NOT OUT OF THE QUESTION THE REMAINDER OF THE EVENING ACROSS THE LEHIGH VALLEY AND POCONOS, BUT AS WE START TO LOSE THE SOLAR INSOLATION, WE LOSE ANY FUEL FOR THESE SHOWERS. THERE IS STILL A DECENT AMOUNT OF MLCAPE (1000 TO 1500J/KG) OVER THESE AREAS, BUT WITHIN THIS LOW-SHEAR ENVIRONMENT AND LACK OF ANY SUBSTANTIAL FORCING, UPDRAFTS WILL HAVE A HARD TIME TO GROW. OVERNIGHT A WEAK MID-LEVEL IMPULSE MAY DROP THROUGH OUR NORTHWESTERN ZONES AND PROVIDE ENOUGH LIFT TO SPARK A FEW MORE LINGERING SHOWERS, BUT AGAIN THESE WILL BE HIGHLY SCATTERED. SKIES SHOULD START TO CLEAR AS THE CUMULUS FIELD BEGINS TO WANE THIS EVENING AND WINDS BEGIN TO DIE OFF AS WELL. WITH DEWPOINTS STILL IN THE MID-60S TONIGHT AND EARLY SUNDAY MORNING THERE WILL BE PLENTY OF MOISTURE TRAPPED BENEATH THE LOW-LEVEL INVERSION. WE AGAIN WILL SEE PATCHY FOG ACROSS MOST AREAS AND ESPECIALLY THOSE THAT RECEIVED SOME RAIN FROM TODAY'S SHOWERS/CONVECTION...FOG COULD BE DENSER IN THESE LOCATIONS. ANY FOG WILL START TO BURN OFF BY THE MID-MORNING HOURS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... SUNDAY WILL CLOSELY RESEMBLE SATURDAY, EXCEPT BEING A FEW DEGREES WARMER, SO AN ALMOST IDENTICAL FORECAST IS EXPECTED. CUMULUS FIELD DEVELOPS BY LATE MORNING AS CONVECTIVE TEMPERATURES ARE ONCE AGAIN EXCEEDED. THE BEST INSTABILITY LIES OVER EASTERN PENNSYLVANIA AND SOUTHERN DELMARVA AND THERE IS A LACK OF BULK SHEAR IN PLACE TO HELP CONVECTIVE MAINTENANCE. THE ISSUE WITH THE SOUTHERN DELMARVA CONVECTIVE POSSIBILITIES ON SUNDAY IS THE LACK OF ANY FOCUS. OVER EASTERN PENNSYLVANIA ANOTHER PIECE OF MID-LEVEL ENERGY WILL PUSH THROUGH DURING THE DAY, AHEAD OF A BUILDING MID-LEVEL RIDGE. THIS VORT LOBE COULD ACT AS A CATALYST FOR CONVECTIVE INITIATION ALONG A FINITE AREA OVER OUR WESTERN ZONES. ACROSS THE DELMARVA NOTHING CAN REALLY BE SEEN TO ACT AS THE IGNITOR FOR STORMS, EVEN ON THE MESOSCALE. THE CONVECTION WILL BEGIN TO WANE BY THE EVENING HOURS, BUT COULD LINGER A BIT LONGER OVER THE HIGHER TERRAIN AS LOW-LEVEL WARM AIR ADVECTION STARTS TO KICK IN SUNDAY NIGHT. A LARGE WARMING TREND WILL BEGIN ON MONDAY AND LAST THROUGH A BETTER PART OF THE WORK WEEK. VERY WARM TEMPERATURES OVER THE NEXT FEW DAYS, COUPLED WITH AN INCREASE IN DEWPOINTS WILL MEAN HEAT INDICES INTO THE MID-90S AND WE COULD SEE OUR FIRST HEAT WAVE OF THE YEAR. THE NAM SHOWS A SLIGHT SOUTHWEST PLACEMENT OF THE MID- LEVEL RIDGING WHEN COMPARED TO THE ECMWF AND THE GFS AND IS LESS AMPLIFIED WITH ITS 500MB HEIGHTS. GFS CURRENTLY HAS 593DM OVER MOST OF OUR CWA WITH PRETTY WEAK WINDS ALOFT. THIS MEANS THAT A LOT OF SUBSIDENCE WILL BE TAKING PLACE ALLOWING TREMENDOUS ADIABATIC COMPRESSION TO TAKE PLACE...LOOKING AT HIGHS IN THE LOW 90S ON BOTH MONDAY AND TUESDAY. THE REMAINDER OF THE SHORT-TERM LOOKS TO BE DRY AS A MID-LEVEL CAP SETS UP AS TEMPERATURES WARM ALOFT. LAPSE RATES, DUE TO THE WARMING TEMPERATURES, ALSO SLACK OFF BOTH DAYS SO ALL WE REALLY HAVE TO DEAL WITH WOULD BE THE OPPRESIVE HEAT. THE HAZARDOUS WEATHER OUTLOOK WILL CONTINUE TO BE OUR HEAT HEADLINE PRODUCT, FOR THE TIME BEING, AS IT STARTS TO FEEL A LOT MORE LIKE SUMMER. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... EARLY SEASON HEAT WAVE OF 3 TO 4 DAYS PROBABLE FOR THE INTERIOR PORTIONS OF DELAWARE...AND ALONG AND WEST OF THE INTERSTATE 95 CORRIDOR FROM NEXT KNEL SOUTHWEST INTO NORTHEAST MARYLAND. WHATEVER BACKDOOR LIKE EFFECTS FROM THE COOLER OCEAN THAT TRANSITION INTO TUESDAY NIGHT SHOULD BE PUSHING EAST TO THE COAST OR OUT TO SEA WEDNESDAY AS WESTERLY SURFACE GRADIENT REDEVELOPS AHEAD OF THE SLOW EVOLUTION OF A COOLING TREND THAT STARTS HERE LATE THURSDAY. MUCH OF THIS FORECAST WAS BASED ON THE 12Z HPC GUIDANCE. THREE DEGREE UPWARD SHIFTS IN THE ALL THE GUIDANCE SURFACE DEWPOINTS WERE APPLIED TO THE WEDNESDAY FORECAST WHEN WE SHOULD SEE HEAT INDICES IN THE UPPER 90S IN THE AFTERNOON...BARRING ANY CONVECTIVE DEBRIS WHICH IS IS UNLIKELY ATTM. THE DAILIES... TUESDAY NIGHT...THERE IS A CHANCE OF PATCHY FOG AND STRATUS NEAR THE WEAK BACKDOOR FRONT WITH LIGHT WIND. BEST CHANCE ALONG THE NJ COAST. DONT HAVE FOG IN THE FCST ATTM. A LITTLE TIME DISTANT FROM THIS FCST ISSUANCE TO ADD CONFIDENTLY...ESPECIALLY WITHOUT A MORE DILIGENT REVIEW OF ALL THE GUIDANCE. WEDNESDAY...HOT AND HUMID WITH THE HI IN THE UPPER 90S IN OUR GRIDS. MODERATE TO HIGH PROB FOR AN EVENTUAL URBAN HEAT WARNING AND SURROUNDING HEAT ADVISORY. TOO DISTANT TO ISSUE A WATCH ATTM EXCEPT TO CONTINUE THE NOTE IN HWOPHI. LOW PROB OF A THUNDERSTORM. WE SAW THIS MORNINGS DAY 5 OUTLOOK VIA SPC. FOR NOW THE TSTM MIGHT BE EARLY MORNING? JUST DONT HAVE A GOOD FEEL FOR THIS POSSIBILITY. THURSDAY...NOT QUITE AS HOT BUT STILL A CHANCE OF NUDGING 90F KPHL SOUTH WITH A QUICK START TO RISING TEMPS BUT DEWPOINTS DOWN BY ABOUT 10 DEGREES. THIS COULD BE DAY 4 OF A HEAT WAVE MANY AREAS FROM KPHL SOUTH. SOME POSSIBILITY OF A LINE OF TSTMS LATE IN THE DAY. JUST DIDN'T WORK THIS ASPECT INTO THE FCST ATTM. FRIDAY-SATURDAY...HPC GUIDANCE WHICH IS DRY RELIEF SO FAR. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY TO OUR WEST THIS EVENING AND TONIGHT...AND A SOUTHERLY FLOW WILL BE MAINTAINED THROUGH THE PERIOD. THE USUAL DIURNAL INFLUENCE OF INCREASED SPEED DURING THE DAY AND A DECREASE DURING THE NIGHT IS EXPECTED. COPIOUS LOW LEVEL MOISTURE EXISTS ACROSS THE AREA WITH MID AND UPPER 60S DEW POINTS...AND THIS WILL BE MAINTAINED THROUGH THE PERIOD. THE CUMULUS FIELD IS FORECAST TO DISSIPATE THIS EVENING WITH THE CESSATION OF AFTERNOON HEATING. A PERSISTENCE FORECAST OF ISOLATED TO SCATTERED SHOWERS AND EVEN A FEW THUNDERSTORMS WILL BE KEPT FOR MOST OF THE TAF SITES FOR THIS AFTERNOON AND THIS EVENING..AS ACTIVITY WAS ALREADY NOTED OVER OUR SOUTHERN AND WESTERN ZONES AT 1740Z. A VICINITY SHOWER REMARK WAS USED FOR A FEW HOURS FOR KABE AND KRDG IN VIEW OF CURRENT RADAR IMAGERY. ELSEWHERE...AS THE OVERALL AREAL COVERAGE WILL BE LOW...ONLY A CB REMARK WAS USED. THE CONTINUATION OF A WARM AND MOIST AIRMASS ALONG WITH A LIGHT SOUTHERLY FLOW IS EXPECTED TO LEAD TO PATCHY IFR CONDITIONS LATER TONIGHT AND EARLY SUNDAY MORNING. THE NAM MODEL SOUNDINGS AND MOS GUIDANCE WERE MORE PESSIMISTIC THAN THE GFS. A TEMPO GROUP FOR IFR CONDITIONS WAS USED FOR NOW...BUT LATER FORECASTERS MAY NEED TO JUST USE A CATEGORICAL IFR GROUP FOR LATE TONIGHT...MORE SO FOR CEILINGS THAN FOR FOG...ALTHOUGH THE MORE RURAL SITES MAY LOWER TO A MILE OR LESS IN FOG. ANOTHER ROUND OF CUMULUS IS EXPECTED TO DEVELOP SUNDAY AFTER THE PATCHY OR POSSIBLE MORE EXTENSIVE STRATUS MIXES OUT...BUT IT MAY NOT BE QUITE AS EXTENSIVE AS THIS AFTERNOON. A RIDGE BUILDING ALOFT IS EXPECTED TO CAP MOST CONVECTION...SO A CB REMARK WAS NOT USED FOR THE 30 HOUR KPHL TAF. OUTLOOK... THE FRONT TO THE WEST IS FORECAST TO WEAKEN AND OR DISSIPATE...AND A RIDGE IS EXPECTED TO BUILD AT UPPER LEVELS...SO TYPICAL SUMMERY WEATHER OF PATCHY LATE NIGHT IFR CONDITIONS...INCLUDING FOG AND SOME STRATUS...ALONG WITH DIURNAL CUMULUS IS EXPECTED TO RULE THROUGH ABOUT MIDWEEK. A WEAK COLD FRONT MAY MOVE THROUGH NORTHERN AREAS MONDAY...BUT A SOMEWHAT STRONGER COLD FRONT IS FORECAST ABOUT WEDNESDAY...AND THIS MAY INITIATE STRONG CONVECTION LATER WEDNESDAY INTO WEDNESDAY NIGHT. COOLER HIGH PRESSURE IS EXPECTED TO MOVE IN TO CLOSE OUT THE WEEK. && .MARINE... ON THE WEATHER MAP...A WEAKENING SURFACE FRONT TO THE WEST OF OUR COASTAL WATERS AND BUILDING HIGH PRESSURE JUST TO THE EAST WILL MAINTAIN A MODEST SOUTHERLY FLOW ACROSS OUR AREA TONIGHT THROUGH MONDAY. A WEAK COLD FRONT MAY MOVE THROUGH LATER MONDAY. A STRONG RIDGE OF HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL BUILD FROM THE LOWER MISSISSIPPI VALLEY...THROUGH THE TENNESSEE VALLEY...AND NORTHEASTWARD INTO THE NORTHERN MID ATLANTIC REGION EARLY THIS WEEK...WITH THE CENTER OF THE HIGH OVER THE CENTRAL APPALACHIANS. SEAS MAY BUILD A BIT IN THE SOUTHERLY FLOW LATE SUNDAY SUNDAY NIGHT AND INTO MONDAY. WAVEWATCH BUILDS SEAS BRIEFLY TO 5 FEET AT BUOY 44009 SUNDAY NIGHT...AND A BIT MORE AND FOR A LONGER TIME AT BUOY 44025...BUT SINCE THIS IS A MARGINAL SITUATION AND EFFECTS MAY ONLY BE OVER THE OUTER COASTAL WATERS...NO SMALL CRAFT ADVISORY WILL BE ISSUED AT THIS TIME. THE SITUATION WILL CONTINUE TO BE MONITORED. A SOMEWHAT STRONGER COLD FRONT IS EXPECTED LATE WEDNESDAY OR MORE LIKELY EARLY WEDNESDAY NIGHT...AND THIS COULD INITIATE SOME STRONG THUNDERSTORMS. HIGH PRESSURE IS EXPECTED FOR LATER THIS COMING WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...DRAG AVIATION...99 MARINE...99
Hazardous weather outlook, May 28, 5:04 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 504 AM EDT SAT MAY 28 2011 NJZ001-007-PAZ054-055-060>062-290915- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 504 AM EDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-012-015>019-PAZ067>071- 290915- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 504 AM EDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER PORTIONS OF THIS AREA MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY RISE BRIEFLY INTO THE MID OR UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-NJZ013-020>023-027-290915- INLAND SUSSEX-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 504 AM EDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER PORTIONS OF THIS AREA MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY RISE BRIEFLY INTO THE MID OR UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-290915- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 504 AM EDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER PORTIONS OF THIS AREA MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY RISE BRIEFLY INTO THE MID OR UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-290915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 504 AM EDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 28, 2:06 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 206 PM EDT SAT MAY 28 2011 DEZ002-003-281900- INLAND SUSSEX DE-KENT DE- 206 PM EDT SAT MAY 28 2011 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF KENT AND SUSSEX COUNTIES... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GEORGETOWN...MOVING NORTH AT 20 MPH. THE THUNDERSTORM WILL BE NEAR BLADES AROUND 215 PM... SEAFORD AROUND 220 PM...GEORGETOWN AROUND 225 PM...BRIDGEVILLE AROUND 240 PM...GREENWOOD AND ELLENDALE AROUND 255 PM. OTHER THUNDERSTORMS MAY DEVELOP IN SOUTHERN AND CENTRAL DELAWARE BETWEEN NOW AND 3 PM. ANY STORM MAY PRODUCE A WIND GUST TO 30 MPH. LAT...LON 3899 7572 3900 7537 3851 7540 3850 7563 FORECASTER:DRAG
Local storm report, May 28, 3:14 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG ELLENDALE 38.81N 75.42W
05/28/2011 SUSSEX DE 911 CALL CENTER
TREE REPORTED DOWN IN ELLENDALE
&&
EVENT NUMBER PHI1100188
MEOLASpecial weather statement, May 28, 3:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT SAT MAY 28 2011
DEZ002-003-282030-
INLAND SUSSEX DE-KENT DE-
352 PM EDT SAT MAY 28 2011
...SHOWERS WITH HEAVY RAINFALL WILL CONTINUE TO AFFECT KENT AND
SUSSEX COUNTIES...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 9 MILES WEST
OF GEORGETOWN TO 13 MILES SOUTHWEST OF GEORGETOWN...MOVING NORTHEAST
AT 15 MPH. THE SHOWERS WILL BE NEAR SYCAMORE AROUND 405 PM AND
ELLENDALE AROUND 430 PM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
THERE IS A CHANCE THESE SHOWERS WILL REDEVELOP INTO THUNDERSTORMS BY
430 PM.
LAT...LON 3884 7553 3902 7534 3872 7535 3847 7559
3857 7566 3870 7561
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 5:11 PM EDT | Special Weather Statement | PHI | Mercer | 49 min |
| May 28, 5:51 PM EDT | Special Weather Statement | PHI | Somerset | 39 min |
| May 28, 6:34 PM EDT | Special Weather Statement | PHI | Union | 26 min |
| May 28, 6:58 PM EDT | Special Weather Statement | PHI | Morris | 32 min |
| May 27, 9:58 PM EDT | Special Weather Statement | PHI | Berks | 62 min |
| May 27, 11:06 PM EDT | Special Weather Statement | PHI | Carbon | 54 min |
| May 27, 11:57 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| May 28, 12:22 AM EDT | Special Weather Statement | PHI | Carbon | 53 min |
| May 28, 12:36 AM EDT | Special Weather Statement | PHI | Carbon | 54 min |
| May 28, 1:14 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 61 min |
| May 27, 10:08 PM EDT | Special Weather Statement | PHI | Cecil | 67 min |
| May 28, 2:06 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| May 28, 2:12 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 48 min |
| May 28, 2:51 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 99 min |
Nearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.